# SDR AALA202509295710

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE OFF WING ESCAPE SLIDE RH SIDE DUE TO WATER ACCUMULATION MAINTENANCE REPLACED OFF WING ESCAPE SLIDE RH SIDE IAW JOB CARD 26C19053012.
